# SDR C2XA00IA470

- Difficulty date: December 10, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N15726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 19535000001
- Condition: Out Of Adj
- Location: Lt Main Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3596 - THE CREW REPORTED THAT THE LEFT MLG WOULD NOT RETRACT AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL MODULE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY REPEATED ON FLT 2964 ON 12/11/00, THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE INDICATION STOP ON THE LEFT MLG UPLOCK BOX, AND THE AIRCRAFT WAS TEST FLOWN UNSATISFACTORILY.  MX THEN ADJUSTED THE LEFT MLG RETRACT ACTUATOR IAW EMB120 MM 32-32-10, AND THE A/C WAS APPROVED FOR RETURN TO SERVICE.  NO FURTHER INCIDENTS HAVE BEEN REPORTED TO DATE.  (M)
